I had a Mirena IUD put in this year. Do to an excercise machine that puts a lot of pressure on my abdominal area it came out. Then I had another one put it. Its been 4 or 5 months and my period is still irregular not knowing how long it is. Because sometimes stops and then starts again. And the pain comes days before I actually bleed. Will this go away after a while? And this time I'm not using any muscle machines. Only tread mill and other cardio machines.
IF you were my patient, I would advise you that it is probably OK to go back to weights again if the IUD has been stable for several months. MANY women will stop having periods after a few months with the IUD, but it is very variable--some women have regular monthly cycles too. Most have something in between. USUALLY it does get better, and I would encourage you to wait it out a bit longer.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.